# SDR MWEA010583

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: S1761367
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB TEE FITTING WAS EXFOLIATED INSIDE BOX STRUCTURE TOP OF DOOR JAMB.  REMOVED FITTING, FABRICATED, AND INSTALLED NEW TEE FITTING.
